# SDR 95ZZZX1658

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 2730 · Elevator Control System
- Part: Trim
- Condition: Out Of Rig
- Location: Elevator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4234 - CREW ABORTED TAKEOFF AFTER RECEIVING AN AUDIBLE TAKEOFF TRIM CONFIGURATION WARNING.  AIRCRAFT RETURNED TO THE GATE, FLIGHT CREW ADJUSTED ELEVATOR TRIM.  AIRCRAFT RETURNED TO SERVICE.
